# SDR 98ZZZM206

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48117
- Engine: Pwa JT8D9A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 42D1091
- Condition: Clogged
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1964 - DURING CRUISE, THE LEFT ENGIEN OIL STRAINER CLOG LIGHT CAME ON INTERMITTENTLY.  THE OIL PRESSURE TEMPERATURE REMAINED NORMAL.  DURING REDUCED THRUST THERE WAS NOT CHANGE.  THE CREW ELECTED TO DIVERT TO PIT WITH THE ENGINE OPERATED AT REDUCED POWER AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE OIL FILTER AND FILTER CLOG LIGHT SWITCH.  THE ENGINE THEN OPERATED NORMALLY.  (M)
